# SDR AALA202205029781

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 88,616 hours, 10,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 104152
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT MAIN DECK CREW REST OUTSIDE FRONT INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY AT POS 33400 PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
